# SDR A6WA201441431

- Difficulty date: April 17, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 29,098 hours, 27,311 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

AFTER ENG START SELECTED GEN 1 & GEN 2 HEARD LOUD BANG FOLLOWED BY AC 2 AUTO TRANSFER & AUTO TRANSFER FAIL CAUTION MSG.  BURNING ODOR NOTED AFTER FAULT.  COMPLIED WITH SEVERAL GEN TRANSFER CYCLES IAW AMM 24-20-00 NO DEFECTS NOTED.  ALL TRANSFERS SMOOTH NO ODOR AROUND,  OK FOR SERVICE.
